# SDR ASAA2016110118607

- Difficulty date: November 1, 2016
- Submitted: November 14, 2016
- Operation: Air carrier
- Aircraft: N597AS
- Make and model: Boeing 737890
- Aircraft serial: 35689
- Aircraft time: 32,720 hours, 10,138 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 146A750252
- Condition: Cracked
- Location: Bs 727g-727h
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY RT TRANSITION PANEL IS CRACKED AT BS 727G - 727H.  ACFT GROUNDED.  REMOVED AND REPLACED THE TRANSITION PANEL IAW SRM 53-00-53-2R-5 REPAIR 5,  SRM 51-20-01, SRM 53-00-53-2R-5 REPAIR5 AND DWG 146A7500 REV B. .
